m+Medelevator.RU
← Поиск публикаций
Zeitschrift fur Hautkrankheiten · 1990

[Two cases of side effects of a fumaric acid ester--local therapy].

Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Dücker P, Pfeiff B

Аннотация

We report on two cases of adverse reactions to topical treatment with monoethyl fumarate. One patient suffering from atopic dermatitis reacted with contact dermatitis; the other, suffering from psoriasis, developed a generalized, partly pustulous exanthema as well as signs of systemic involvement, such as tachycardia and dyspnea. As the causative mechanism we suggest non-immunological contact urticaria syndrome.

Предметные рубрики MeSH